# SDR ABXA20160427086

- Difficulty date: April 27, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BILGE STATION 1395 - 1417, STRINGER 36L.  WORK IS NOT AN SRM REPAIR.  REWORKED REPAIR FROM 65269-0000-0953.  PERFORMED REPAIR 2 IAW SRM 53-00-03.  SDR INFO, CORRODED LEVEL 2, PART NAME STRINGER, SN N/A, FS & BS LOCATION FROM 1396 - 1417, STRINGER & WS LOCATION FROM STRINGER 36L - 36L.  ACFT WAS GNDED.
